Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 6 > On the Complete Elliptic Integrals and Babylonian...
< Back to Volume

On the Complete Elliptic Integrals and Babylonian Identity III: An Approximation for the Complete Elliptic Integral of the First Kind

Full Text PDF

Abstract:

Using the Corollary 3 of previous paper (http://www.bmsa.us/admin/uploads/Mn95aZ.pdf), we evaluate the complete elliptic integral of the first kind in an approximately equal analytical closed form, by means of Bessel functions.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 6)
Pages:
55-59
Citation:
E. Guedes and R. R. Gandhi, "On the Complete Elliptic Integrals and Babylonian Identity III: An Approximation for the Complete Elliptic Integral of the First Kind", Bulletin of Mathematical Sciences and Applications, Vol. 6, pp. 55-59, 2013
Online since:
November 2013
Export:
Distribution:
References:

Guedes, Edigles, On the Complete Elliptic Integrals and Babylonian Identity I: The formulaes Involving Gamma functions and Summations, (2013).

Cited By:
This article has no citations.